MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number 6245
Medical Device Problem Codes Mechanical Problem (1384); Failure to Cut (2587); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block a1: patient identifier: (b)(6).Block h6: imdrf device code a050702 captures the reportable event of snare loop unable to cut.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used in the rectum during a rectal polypectomy procedure performed on (b)(6) 2025.During the procedure, it was noticed that the captivator snare could not be fully opened and was not able cut the polyp.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block a1: patient identifier: (b)(6).Block h6: imdrf device code a050702 captures the reportable event of snare loop unable to cut.Block h11: investigation result: the captivator snare was not returned; however, a photo of the complaint device was provided by the customer.Per media analysis, the photo showed that the loop was twisted and not extended.No other problems with the device were noted from the photo.The reported event of loop failure to extend was confirmed.The reported event of loop failure to cut cannot be confirmed.It is possible that this event occurred it is due to the physician's technique during the procedure, or it may have been related to a device malfunction.Cause not established is selected as the most probable cause for these events.Based on the information provided, the most probable cause of the reported issue cannot be established due to lack of evidence.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Based on all gathered information, the probable cause selected is cause not established.
 
Event or Problem Description

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23533098
Report Number3005099803-2025-05922
Device Sequence Number15719618
Product Code FDI
UDI-Device Identifier08714729071068
UDI-Public(01)08714729071068(17)280428(10)36405288
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6245
Device Catalogue Number6245
Device Lot Number0036405288
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/11/2025
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight73 KG